www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2904

Title: Real-space renormalization for reaction-diffusion systems
Authors: HOOYBERGHS, Jef
VANDERZANDE, Carlo
Issue Date: 2000
Publisher: IOP PUBLISHING LTD
Citation: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 33(5). p. 907-919
Abstract: The stationary state of stochastic processes such as reaction-diffusion systems can be related to the ground state of a suitably defined quantum Hamiltonian. Using this analogy, we investigate the applicability of a real-space renormalization group approach, originally developed for quantum spin systems, to interacting particle systems. We apply the technique to an exactly solvable reaction-diffusion system and to the contact process (both in d = 1). In the former case, several exact results are recovered. For the contact process, surprisingly good estimates of critical parameters are obtained from a small-cell renormalization.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Hooyberghs, J, Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/2904
DOI: 10.1088/0305-4470/33/5/307
ISI #: 000085494600007
ISSN: 0305-4470
Category: A1
Type: Journal Contribution
Validation: ecoom, 2001
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.